# SDR AALA20150515003

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 47,176 hours, 19,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING BETWEEN SEAT ROWS 16 TO 21.  INSTALLED A NEW SERVICEABLE BATTERY PACK & CHARGER ASSEMBLY IAW AMM 33-51-06-960.
